Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171

      [Search Papers] [Print this List]
    881. T. Sharif (Joint with S. Sather-Wagstaff and D. White),
    Tate cohomology with respect to semidualizing modules,
    J. Algebra 324(2010), 2336-2368  [abstract]   
     
    882. S. Akbari, E. Ghorbani and M. R. Oboudi (Joint with J. H. Koolen),
    A relation between the Laplacian and signless Laplacian eigenvalues of a graph,
    J. Algebraic Combin. 32(2010), 459-464  [abstract]   
     
    883. A. R. Ashrafi (Joint with Gh. H. Fath-Tabar and T. Doslic),
    On the Szeged and the Laplacian szeged spectrum of a graph,
    Linear Algebra Appl. 433(2010), 662-671  [abstract]   
     
    884. G. R. Omidi (Joint with E. Vatandoost),
    Starlike trees with maximum degree 4 are determined by their signless Laplacian spectra,
    ELA 20(2010), 274-290  [abstract]   
     
    885. G. R. Omidi,
    The characterization of graphs with the largest Laplacian eigenvalue at most [(5+√{13})/2],
    Ars Combin. 94(2010), 423-430  [abstract]   
     
    886. G. R. Omidi (Joint with K. Tajbakhsh),
    The spectral characterization of graphs of index less than 2 with no Zn as a component,
    Ars Combin. 94(2010), 135-145  [abstract]   
     
    887. D. Kiani and F. Mohammadi,
    Sequentially Cohen-Macaulay graphs of form θn1,...,nk,
    Bull. Iranian Math. Soc. 36(2010), 109-118  [abstract]   
     
    888. N. Jafari rad,
    Bicritical total domination,
    Australas. J. Combin. 47(2010), 217-226  [abstract]   
     
    889. J. Asadollahi and Sh. Salarian (A. Hajizamani),
    Periodic flat resolutions and periodicity in group (co)homology,
    Forum Math. (2010), doi: 10.1515/FORM.2011.060  [abstract]   
     
    890. A. Razani (Joint with F. Khojasteh and Z. Goodarzi),
    Some fixed point theorems of integral type contraction in cone metric spaces,
    Fixed Point Theory and Applications 2010(2010), ID 189684, 13 pages  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.